MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SILI UM TRAY

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SILI UM TRAY
Catalog Number URO170816
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on 1/3/2024, the foley catheter "came out of the urethra" after inflation.After this, the customer stated upon attempting to inflate the ballon again, the balloon "would not inflate".The customer stated that "a new foley kit was acquired and inserted with no issue" and that the patient had "no issues related to malfunction".No additional information is available.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on 1/3/2024, the foley catheter "came out of the urethra" after inflation.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UM TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 
MDR Report Key18580549
Report Number1417592-2024-00037
Device Sequence Number8246529
Product Code OHR
UDI-Device Identifier10888277862623
UDI-Public10888277862623
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816
Device Lot Number23KBF676
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown